Table of Contents
Chinese Journal of Mathematics
Volume 2015 (2015), Article ID 392190, 4 pages
http://dx.doi.org/10.1155/2015/392190
Research Article

On Quasimetrizability of Quasicone Metric Spaces

Department of Mathematics and Statistics, Tshwane University of Technology, Pretoria 0008, South Africa

Received 11 May 2015; Accepted 23 June 2015

Academic Editor: Salvatore A. Marano

Copyright © 2015 M. Aphane and S. P. Moshokoa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Long-Guang and Z. Xian, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. Asadi, B. E. Rhoades, and H. Soleimani, “The equivalence of cone metric spaces and metric spaces,” Fixed Point Theory and Applications, vol. 87, 2012. View at Google Scholar
  3. W.-S. Du, “A note on cone metric fixed point theory and its equivalence,” Nonlinear Analysis, vol. 72, no. 5, pp. 2259–2261, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Z. Ercan, “On the end of the cone metric spaces,” Topology and its Applications, vol. 166, pp. 10–14, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. M. Khani and M. Pourmahdian, “On the metrizability of cone metric spaces,” Topology and its Applications, vol. 158, no. 2, pp. 190–193, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. P. Fletcher and W. F. Lingren, Quasi-Uniformities, Marcel Dekker, New York, NY, USA, 1982.
  7. T. Abdeljawad and E. Karapinar, “Quasicone metric spaces and generalizations of Caristi Kirk's theorem,” Fixed Point Theory and Applications, vol. 2009, Article ID 574387, 9 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Shaddad and M. S. Md Noorani, “Fixed point results in quasi-cone metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 303626, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. E. F. Kazeem, C. A. Agyingi, and Y. U. Gaba, “On quasi-pseudometric type spaces,” Chinese Journal of Mathematics, vol. 2014, Article ID 198685, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet